MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX-S; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX-S; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good-faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product-specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0401 captures the reportable event of catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx-s retrieval balloon was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6) 2025.During the procedure, the catheter of the device broke into two separate pieces as the physician was sweeping the duct.It was reported that no piece of the device detached inside the patient.The procedure was completed with another extractor pro rx-s retrieval balloon.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good-faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product-specific information.If additional details become available, a supplemental report will be submitted.Block h2 (additional information): block b5 (describe event or problem) has been updated.Block h6: imdrf device code a0401 captures the reportable event of catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx-s retrieval balloon was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6) 2025.During the procedure, the catheter of the device broke into two separate pieces as the physician was sweeping the duct.It was reported that no piece of the device detached inside the patient.The procedure was completed with another extractor pro rx-s retrieval balloon.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.***additional information received on july 30, 2025*** the anatomy location is the common bile duct (cbd).

Brand Name
EXTRACTOR PRO RX-S
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22560069
Report Number3005099803-2025-03475
Device Sequence Number9637582
Product Code FGE
UDI-Device Identifier08714729907152
UDI-Public(01)08714729907152
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547310
Device Catalogue NumberM00547310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown